# SDR DALA13022136306

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 99,433 hours, 12,430 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE A2 IN THE VICINITY OF RBL 43S.  FASTENER HOLE A2 AT HORIZ STABILIZER CENTER SECTION, RBL 40 WAS REPAIRED IAW ERA 512576-14 AD REV ORIGINAL .
